Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Comment on a result by Alpin, Chien, and Yeh

Author: A. Melman
Journal: Proc. Amer. Math. Soc. 141 (2013), 775-777
MSC (2010): Primary 15A60, 26C10
Published electronically: July 9, 2012
MathSciNet review: 3003671
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem 3 in Alpin, Yu. A.; Chien, Mao-Ting; and Yeh, Lina, The numerical radius and bounds for zeros of a polynomial, Proc. Amer. Math. Soc., 131 (2003), no. 3, 725-730, is incorrect. In this note, we identify the error and present a correctly stated theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 15A60, 26C10

Retrieve articles in all journals with MSC (2010): 15A60, 26C10

Additional Information

A. Melman
Affiliation: Department of Applied Mathematics, School of Engineering, Santa Clara University, Santa Clara, California 95053

Received by editor(s): May 16, 2011
Received by editor(s) in revised form: July 16, 2011
Published electronically: July 9, 2012
Communicated by: Walter Van Assche
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.